# SDR UIEA2024050900365

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 65B0368224
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - WEB, L/H HST T/E CAVITY STA 381.8 AREA ACCESS PNL 334PBL( 1. REMOVED CORROSION WEB IAW SRM 51-40-02-0G-0 REV 100. 2. FABRICATE WEB IAW WORKSHEET 40288. 3. INSTALL FABRICATE WEB IAW SRM 51-40-02-0G-0 REV 100 AND DWG 287U8202 SH2 REV A; 284U7037 SH7 REV- ; 65B03682 SH2 REV C. 3. CONDITIONAL CHECK NORMAL AND JOB COMPLETED. )
